# SDR USAA2012030800024

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 99,109 hours, 20,237 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Attach Fitting
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 1072  EN ROUTE.  ON GROUND, WITH APU RUNNING, A "STRONG" URINE TYPE SMELL ON AIRCRAFT, MID CABIN TO AFT.  ODOR LESSENED WITH ENGINES RUNNING.  IN-FLIGHT, PAX AND F/A COMPLAINED.  MAINTENANCE REPLACED LEAKING LAV DRAIN LINE ATTACHMENT FITTING.  NO LEAKS NOTED.  OPS CHECK NORMAL.
